# SDR CA080215011

- Difficulty date: February 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,888 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Part time: 7,867 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SELECTION OF FLAPS FROM 30 DEG TO 45 DEG ON APPROACH RECEIVED (FLAP FAI) MESSAGE ON EICAS. FLAPS FAILED TO MOVE WITH INDICATION OF 34 DEG. NORMAL LANDING. MAINT INSP FOUND NO ABNORMALITIES. FLAP DRIVE SHAFTS REMOVED AND LUBRICATED IAW  COMPANY POLICY. (TC NR 20080215011)
